# SDR SWIA202163356

- Difficulty date: August 26, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND INSTALL RH AILERON TO FOM. COMPLY WITH TASK CARD 27-900-1001-SKY. USE NEW BOLTS WHEN REINSTALLING AILERON   (C CHECK RO 12/28/2021)   REMOVED AND REINSTALLED RH AILERON WITH NEW SERVICABLE HARDWARE TO FOM IAWTO FOM IAW CRJ200 AMM COMPLING WITH TASK CARD 27-900-1001-SKY.
